Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Pain in upper side of chest, occasional smoking, overweight, major stomach pain due to muscle pull

I have occasionally been having a pain in the upper part of the right side of my chest, but close to the center. I do smoke , I had quit for several years but started back up again less than a year ago, I am 33, female, and overweight . I have not paid enough attention to what I eat when I feel this chest pain . No other symptoms of anything at all, except maybe 3 weeks ago out of the blue I had a major stomach pain that lasted less than a mintue that felt like someone punched me, but I put that to doing some major spring cleaning and pulling a muscle .
Asked On : Sat, 12 May 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
Your problem seems primarily to be due to acid reflux (i.e regurgitation of acid from the stomach, up the food-pipe). No medicine will help you completely unless and until you stop smoking with immediate effect and loose your weight.
Answered: Sat, 12 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor